# SDR ASAA1057552

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,226 hours, 2,660 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1755
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 53,905 hours, 29,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT CAME ON DURING FLIGHT.  RESETS ON RECALL OPS NORMAL.  REPLACED CONTROL CABIN TEMP CONTROL VALVE.
